# SDR AALA202501173623

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 18,588 hours, 5,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 163429
- Condition: No Test
- Location: Zone 200
- Part time: 18,585 hours, 5,092 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT 17WL DISPLAYED FAULT MESSAGE ON THE CIDS. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 17WL  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
